# SDR CALA2022121903441

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 319 hours, 115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Part number: NA
- Condition: Shorted
- Location: Lh Fwd Ovrwing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DOOR ANNUNCIATOR LIGHT IS ON WITH DOOR CLOSED  LEFT FWD OVERWING FOUND LH FWD OVERWING FLT LOCK SOLENOID M2220 SHORTED. INSTALLED FLIGHT LOCK SOLENOID AND TOQUED  TO 140IN-LB, READY SPLICED WIRES AFTER DOOR INSTALLED AND SECURED HARNESS REF SWP FOR DOOR TO INSTALL. STILL NEED TO SPLICE WIRING AFTER DOOR 20-30-00. REQUIRES OPS CK INSTALLED. ACCOMPLISHED EMERGENCY EXIT DOOR SYSTEM TEST. TEST PASSED.
